# SDR MALA100143

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 25,790 hours, 28,779 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TC 335003 POWER SUPPLY 21LN FAILED CAPACITY CHECK. REPLACED POWER SUPPLY 21LN IAW AMM 33-50-10, PN 3301-51, SN OFF 2056, SN ON 1355. EMERGENCY LIGHTING SYSTEM OPS CHECKS GOOD IAW AMM 33-50-00.
